Reply
Respected Contributor
Posts: 2,407
Registered: ‎03-16-2010

Re: Having issues with SKINN Pep40 and DWP; advice please!

You need to stop using all the products and figure out which is making you itch and burn. I burnt myself twice with all the layering of products. I switched to M Asam Aqua Intense, I have eye cream, serum and cream and that is it except I use Peter Thomas Roth retinol at night. My skin has not been irritated since. 

Esteemed Contributor
Posts: 6,681
Registered: ‎12-29-2014

Re: Having issues with SKINN Pep40 and DWP; advice please!


@SahmIam wrote:

@sonechko I forgot about that...you're right about their philosophy regarding skin finding its own balance. I wonder if SKINN is too much for me since using ISOMERS? Hmmm....

 

 

I'll give it time, add one item of SKINN in at a time and go from there. Good luck to you too!


 

@SahmIam, Skinn was definitely too much for me after a few years of Isomers, when I tried to use it on a few occasions within the last few years. For me it was too heavy and I feel my skin was not "breathing" as easily as with Isomers only routine. 

 

It is only recently when Pep 40 products came I tried Skinn again. Everyone liked Pep 40 so much! I too went for it and liked it.

 

Well, not because I "needed" any heavier cream than Isomers, but mostly because of peptides in these products, and I hear peptides are good for anti-aging skin treatment.

 

But now I constantly find myself wiping off the middle of my face...... Maybe @Porcelain can help me with this also...... Woman Frustrated

Honored Contributor
Posts: 8,342
Registered: ‎02-19-2014

Re: Having issues with SKINN Pep40 and DWP; advice please!

@sonechko, I know it sounds kind of simplistic, but if you keep needing to wipe the middle of your face, maybe you shouldn't use the creme or heavier product on that area. Just go with your lighter formulas there.

When you’re accustomed to privilege, equality feels like oppression.
"Power without love is reckless and abusive, and love without power is sentimental and anemic." - Dr. Martin Luther King Jr
Esteemed Contributor
Posts: 6,681
Registered: ‎12-29-2014

Re: Having issues with SKINN Pep40 and DWP; advice please!

@Porcelain, Lol! I kind of thought about the same thing! Woman Happy